# SDR C2XA11CL192

- Difficulty date: August 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 23,754 hours, 18,004 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 5986 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE DURING GEAR EXTENSION.  MAINTENANCE INSPECTED AND PERFORMED FUNCTIONAL CHECKS OF THE WOW PROXIMITY SWITCHES.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
